Alert archive / Massachusetts / Small Craft Advisories in 2013

Small Craft Advisory 82, NWS Boston/Norton, MA

August 3, 2013

NWS Boston/Norton, MA issued this small craft advisory at Aug 3, 2013, 6:55 AM EDT. It took effect at Aug 3, 2013, 12:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Aug 3, 2013, 6:55 AM EDT (10:55 UTC)
In effect from
Aug 3, 2013, 12:00 PM EDT
Expired
Aug 3, 2013, 7:19 PM EDT
In force
7 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WHUS71 KBOX 031055
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
655 AM EDT SAT AUG 3 2013

ANZ231>234-031900-
/O.NEW.KBOX.SC.Y.0082.130803T1600Z-130804T0000Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
655 AM EDT SAT AUG 3 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254-031900-
/O.EXT.KBOX.SW.Y.0019.000000T0000Z-130804T0800Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
655 AM EDT SAT AUG 3 2013

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
4 AM EDT SUNDAY...

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ255-256-031900-
/O.CON.KBOX.SW.Y.0019.000000T0000Z-130804T0800Z/
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
655 AM EDT SAT AUG 3 2013

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 AM EDT SUNDAY...

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
3 follow-up statements
902 
WHUS71 KBOX 031822
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
222 PM EDT SAT AUG 3 2013

ANZ231>234-040000-
/O.CON.KBOX.SC.Y.0082.000000T0000Z-130804T0000Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
222 PM EDT SAT AUG 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-040230-
/O.CON.KBOX.SW.Y.0019.000000T0000Z-130804T0800Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
222 PM EDT SAT AUG 3 2013

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 AM EDT SUNDAY...

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
619 
WHUS71 KBOX 032014
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
414 PM EDT SAT AUG 3 2013

...GUSTY SOUTHWEST WINDS WILL DIMINISH WITH SUNSET...


ANZ254>256-032115-
/O.CAN.KBOX.SW.Y.0019.000000T0000Z-130804T0800Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
414 PM EDT SAT AUG 3 2013

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS.


$$

ANZ231>234-040000-
/O.CON.KBOX.SC.Y.0082.000000T0000Z-130804T0000Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
414 PM EDT SAT AUG 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
745 
WHUS71 KBOX 032319
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
719 PM EDT SAT AUG 3 2013

ANZ231>234-040030-
/O.CAN.KBOX.SC.Y.0082.000000T0000Z-130804T0000Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
719 PM EDT SAT AUG 3 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

SEAS AND WINDS HAVE DIMINISHED BELOW 5 FEET AND 25 KNOTS
RESPECTIVELY...SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$

RLG

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Aug 3, 3:51 AM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, Aug 3, 3:51 AM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
351 AM EDT SAT AUG 3 2013

.SYNOPSIS...
A COLD FRONT MOVES THROUGH NEW ENGLAND SATURDAY MORNING BRINGING A
CHANCE OF SHOWERS AND AN ISOLATED THUNDERSTORM. MOSTLY DRY
WEATHER EXPECTED EARLY NEXT WEEK EXCEPT FOR THE POTENTIAL FOR
SHOWERS ON SUNDAY. A LATE WEEK STORM MAY BRING MORE WIDESPREAD
RAIN.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
03/00Z GUIDANCE IS IN REASONABLE AGREEMENT WITH THEIR SYNOPTIC
PATTERN. SEE NO STRONG REASON TO DEVIATE MUCH FROM THEIR CONSENSUS
TIMING.

EXPECTING A WEAK COLD FRONT TO DISSIPATE CLOSE TO THE SOUTH COAST
THIS MORNING. IN ADDITION THERE WILL BE A SERIES OF WEAK MID-LEVEL
SHORTWAVES APPROACHING SOUTHERN NEW ENGLAND LATER TODAY INTO
TONIGHT. THE VARIOUS INGREDIENTS FOR PRECIPITATION NEVER REALLY
COME INTO ALIGNMENT...SO EXPECTING ANY RAINFALL TO BE SCATTERED.
THE GREATEST RISK WILL BE THIS MORNING AS A WEAK COLD FRONT MOVES
TOWARD THE COAST. ALREADY SEEING TWO AREAS OF LIGHT RAIN SHOWERS
ALONG A WEAK SURFACE TROUGH.

TEMPERATURES WERE A BLEND OF THE VARIOUS MOS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
ONE OF THE WEAK SHORTWAVES AS WELL AS ANOTHER WEAK COLD FRONT
MOVES ACROSS OUR REGION TONIGHT. HOWEVER...MOISTURE IS LACKING
SO NOT EXPECTING MUCH MORE THAN SOME CLOUDS.

A SLIGHTLY DIFFERENT STORY FOR SUNDAY. A HIGH PRESSURE OVER THE
NORTHERN PLAINS STARTS ITS TREK TOWARD NEW ENGLAND. IT IS STILL
TOO FAR TO OUR WEST TO COMPLETELY TAKE OVER CONTROL OF OUR
WEATHER. A MID-LEVEL COLD POOL ARRIVING DURING THE AFTERNOON WILL
PRODUCE SOME INSTABILITY. THIS COULD RESULT IN ISOLATED TO
SCATTERED DIURNAL SHOWERS.

TEMPERATURES WERE A BLEND OF THE MOS GUIDANCE AGAIN...AND SHOULD
BE NEAR TO SLIGHTLY BELOW NORMAL TONIGHT AND SUNDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...

HIGHLIGHTS...
* MOSTLY DRY...SEASONABLE TO SEASONABLY COOL WEATHER THROUGH EARLY
  WED
* NEXT CHANCE OF WIDESPREAD RAIN AND SOME THUNDER THU

OVERVIEW AND MODEL PREFERENCES...
03/00Z EXTENDED RANGE MODEL GUIDANCE CONTINUE TO SHOW GOOD
AGREEMENT AT THE SYNOPTIC SCALE...WITH MAINLY ONLY TIME
DIFFERENCES IN MANY OF THE SUB SYNOPTIC SCALE FEATURES. THE PERIOD
WILL BE DEFINED BY A TRANSITION TO RIDGING INTO THE NORTHEAST FROM
A BROAD SRN CONUS RIDGE...DELIVERING A DRY PERIOD...FOLLOWED BY A
DIGGING AND DEEPENING TROF ACROSS THE NORTHEAST LATE IN THE WEEK.
THIS TROF IS DRIVEN BY A CUTOFF DIVING SOUTH FROM HUDSON BAY...SO
EXPECT THE TRANSITION TO BE SLOW AS THIS CUTOFF MEANDERS. RECENT
DETERMINISTIC RUNS OF THE GFS AND ECMWF NOW AGREE BETTER WITH
THEIR ENSEMBLES IN THAT THE UNSETTLED AND WETTER PERIOD WILL BE
MORE ON THU AND FRI...RATHER THAN WED. GIVEN THIS AGREEMENT...WILL
BE CONTINUING WITH THE BLEND OF THE DETERMINISTIC MODELS.

THE OVERALL SENSIBLE WX WILL BE DEFINED BY COOL DRY CONDITIONS
TRANSITIONING TO WARMER AND SLIGHTLY MORE HUMID CONDITIONS THROUGH
MID WEEK...THEN TO MORE UNSETTLED AND WET CONDITIONS FOR THE LATE
WEEK TIMEFRAME.

DETAILS...

SUN NIGHT INTO TUE...
HIGH PRES WILL BUILD OVER FROM THE W WITH DRYING AND COOLING NW
MID LVL FLOW. THEREFORE...EXPECTING DRY CONDITIONS BUT WITH
TEMPERATURES GENERALLY BELOW NORMAL. IN FACT SOME 40S ARE POSSIBLE
MON NIGHT IN NW MA AND SRN NH.

WED...
AM NOTING STACKED RETURN FLOW AS HIGH PRES PUSHES E AND UPPER LVL
TROF BEGINS TO DIG INTO THE GREAT LAKES. THEREFORE...EXPECT
MODERATING TEMPS AND INCREASING HUMIDITY...TEMPS MAY BREAK ABOVE
NORMAL BY WED. IT APPEARS THAT A WARM FRONT ASSOCIATED WITH THE
DIVING TROF MAY STAY MOSTLY SOUTHWEST OF THE REGION...SO IT WILL
LIKELY BE A MOSTLY DRY DAY...ALTHOUGH WILL HAVE TO MONITOR FOR
SOME UPSTREAM CONVECTION WHICH MAY EFFECT THE SW FRINGES OF THE
BOX CWA.

THU AND FRI...
LOW PRES ASSOCIATED WITH DEEPENING TROF THROUGH SRN CANADA WILL
MOVE CLOSER TO NRN NEW ENGLAND THROUGH THE PERIOD. EXPECTING THAT
A WARM FRONT WILL CROSS THE REGION EARLY THU...ALLOWING SRN NEW
ENGLAND FULLY INTO THE WARM SECTOR OF THIS SYSTEM. THIS IS
ASSOCIATED WITH HIGH PWATS /ABOUT 2.0 INCHES/...STEEP MID LVL
LAPSE RATES...AND WHAT APPEARS TO BE HIGH SFC BASED CAPE.
THEREFORE...AT THIS POINT...IT APPEARS THAT THIS PERIOD MAY BE
CONVECTIVELY ACTIVE. THERE ARE SOME DIFFERENCES IN TIMING AND
STRENGTH OF THE WAVES/LLJ ASSOCIATED WITH THIS FEATURE...SO ITS
DIFFICULT TO NAIL DOWN POTENTIAL SEVERITY AT THIS TIME...BUT IT
BARES WATCHING. FINALLY...THE TRAILING COLD FRONT MAY TAKE WELL
INTO FRI TO FULLY CLEAR THE REGION. THEREFORE...WILL CONTINUE WITH
CHANCE POPS FOR T-STORMS WITH THIS UPDATE THROUGH FRI.

NEXT WEEKEND...
WITH THE COLD FRONT PUSHING E OF THE AREA...GUIDANCE IS IN FAIRLY
GOOD AGREEMENT /ESPECIALLY FOR A DAY 7+ FORECAST/ THAT A PERIOD
OF DRY WX WITH HIGH PRES AND SUB NORMAL TEMPERATURES ARE EXPECTED.

&&

.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

HIGH CONFIDENCE VFR MOST OF THE TIME THROUGH SUNDAY.

TODAY...A COLD FRONT MOVES THROUGH THIS MORNING WITH ANOTHER
CHANCE OF SHOWERS AND SCATTERED TSTMS WITH BRIEF MVFR CIGS/VSBYS.

TONIGHT...VFR.

SUNDAY...MAINLY VFR. LOW PROBABILITY OF BRIEF MVFR/IFR CONDITIONS
IN ISOLATED TO SCATTERED SHOWERS.

KBOS TERMINAL...HIGH CONFIDENCE. LOW PROBABILITY FOR SHOWERS NOT
INCLUDED IN TAF.

KBDL TERMINAL...HIGH CONFIDENCE. LOW PROBABILITY FOR SHOWERS NOT
INCLUDED IN TAF.

OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY...

SUNDAY NIGHT THROUGH WEDNESDAY...HIGH CONFIDENCE.
VFR. LOW PROBABILITY OF MVFR/IFR CONDITIONS IN SOME FOG LATE TUE
NIGHT AND SOME SHOWERS WED AFTERNOON.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

HIGH CONFIDENCE.

WINDS SHOULD REMAIN BELOW 25 KNOTS MOST OF THE TIME...BUT A FEW
GUSTS NEAR 25 KNOTS POSSIBLE AROUND NANTUCKET SOUND THIS
AFTERNOON. SEAS WILL REMAIN ROUGH FOR SMALL CRAFT ACROSS THE
SOUTHERN OUTER COASTAL WATERS TODAY. SEAS THEN DIMINISH TONIGHT.

OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY...

HIGH CONFIDENCE. MOSTLY QUIET BOATING WEATHER EXPECTED SUNDAY
NIGHT THROUGH WEDNESDAY. SEAS DON/T START TO INCREASE TO AROUND 5
FEET ON THE OUTER WATERS UNTIL THURSDAY. MAINLY WESTERLY WINDS
WILL REMAIN BELOW 25 KTS FOR THE MOST PART SUN NIGHT AND
MON...THEN SHIFT TO THE SOUTHWEST BY LATE TUE. WINDS FINALLY SHIFT
TO THE SOUTH WEDNESDAY AND WEDNESDAY NIGHT.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 2 AM EDT SUNDAY
     FOR ANZ254.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 AM EDT SUNDAY
     FOR ANZ255-256.

&&

SYNOPSIS...BELK/DOODY
NEAR TERM...BELK
SHORT TERM...BELK
LONG TERM...DOODY
AVIATION...BELK/DOODY
MARINE...BELK/DOODY
Hazardous weather outlook, Aug 3, 4:07 AM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
407 AM EDT SAT AUG 3 2013

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>007-040815-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-
407 AM EDT SAT AUG 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-040815-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
407 AM EDT SAT AUG 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:54 PM EDTAreal Flood AdvisoryBOXBristol, Worcester66 min

Nearby

Small Craft Advisories in Massachusetts, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.